# SDR USAA980659

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Corroded
- Location: Bs 1640
- Part time: 44,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION LEFT INBOARD SEAT TRACK AT STATION 1640.  INSTALLED NEW SEAT TRACK PER SRM 51-40-02.  (M)
